Get your Health question answered in 3 easy steps

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

Dr. Ram Choudhary
MD
Dr. Ram Choudhary

Internal Medicine

Exp 17 years

Dr. Timothy G Moser
MD
Dr. Timothy G Moser

Family Physician

Exp 24 years

Dr. Carol Rogala
MD
Dr. Carol Rogala

Emergency Medicine

Exp 24 years

Dr. Mimi Ghosh
MD
Dr. Mimi Ghosh

Family Physician

Exp 24 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

Internal Medicine

Exp 11 years

...and 18,000+ more Doctors from across the world

Showing results for : Is unusual tirednessskin rashabdominal or stomach pain a side effect of vivelle-dot?

Premium Questions

doctor1 MD

medication but now i am feeling a mild stomach pain every evening since last two days. Can it be medicine side effect? P.S: I missed 1 dose last week ...

doctor1 MD

Can Brintellix cause severe stomach pain? I began taking Brintellix about 10 days ago, one week at 5 mg. and the next at 10 mg. I am now experiencing severe pain in my upper stomach. Was told ...

doctor1 MD

I started taking Deprakote in February and it has helped with my mood swings. However, I've also experienced many of the side effects since that time. Recently the stomach pain, indigestion and lodging ...

doctor1 MD

side effects if any. .and if she continues with it for 2 years as we don't want family planning for 2 ... married. also is back pain ,stomach etc. r normal due to intercourse for female ...

doctor1 MD

, also I am suddenly having insomnia, stomach hurts as well. Is this a bad side effect? I have been ... problem in past 8 months. Should I notify my doctor about my insomnia, stomach pain and rash? ...

Public Forum Discussions

doctor1 MD

and changed me to Vivelle Dot patch to help with emotions at my 6 week postoperative appt. I have been ... up side effects on this site that it is from the patches!! I took off my patch just a bit ago after ...

doctor1 MD

hurt when I touch them, is this a side effect off the implanon? ...I ve had the implanon for about 6-7 months and for the past 2 weeks I ve been getting pains in my ...

doctor1 MD

My daughter is 3 year and 3 months old. She is complaining about stomach pain continuously ... of appendicitis. Can i give her cyclopam? does itgot any side effects? How frequent should i give her? ...

doctor1 MD

confused i have stomach pain an so tried pls suggest any medicine with out any side effect ...

doctor1 MD

-0-1 Is this tablet powerful or it cause some side effects, please give me the necessary advicd ...Hi this is vasanth from salem. For past two weeks i have stoamac pain ocassionally while waking up ...

doctor1 MD

problem(side effect),now I am very confused and depressed.Kindly help me ...Sir,I am fed up with my stomach problem ,my stomach never remains stable,sometime constipation ...

doctor1 MD

I really need help, my 10 year old son has been having stomach pains since Aug. We have been to his ... Bethanechol which the side effects are sleepiness and dizziness. Of course we are waiting on the results from ...

doctor1 MD

Hello, i am 28 years old computer programmer and please i have stomach pains that has being ... scared using these drugs because i don t know his competence and also after reading about their side ...

doctor1 MD

Hello Doctor I am 33yrs(unmarried)working woman suffering from stomach problem for last 5 yrs. Always buble like sound in the stomach, stif pain in the lower abdominal area(both sides ...

doctor1 MD

I have been using vivelle dot patches for 14 years. started with 1.0 then down slowly to .025. i stopped using then and became very ill. violent headache and vomiting. Im now using .0185 and i have been ...

Mobile Questions and Answers

doctor1 MD

Hi, welcome to HCM. Stomach pain and loose stool are not common side effects seen with Amrix.. I need detailed history on your symptoms to help you in a better way. Regards

doctor1 MD

is stomach pain just new to you or it used to happen?

doctor1 MD

Hello Take treatment for migraine. Commonly used drug for migraine is ergotamine. Consult a doctor and start treatment. Once migraine is relieved then your stomach pain will also relieved. Stomach pain is due to migraine. Thanks.